# SDR XNOA1266

- Difficulty date: September 16, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 44,817 hours, 34,205 cycles
- System (JASC): 2420 · AC Generation System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 GENERATOR OFF LIGHT CAME ON AFTER BLOCK-OUT.  ITEM TRANSFERRED TO DMI 5730 IAW ENA MEL 24-11-01 CAT-B.  NR 1 GENERATOR DISCONNECTED.  PLACARDS INSTALLED.
